Alert archive / Minnesota / Severe Thunderstorm Warnings in 2009

Severe Thunderstorm Warning 34, NWS Twin Cities, MN

July 14, 2009Kandiyohi County, Meeker County, Stearns County, Minnesota

NWS Twin Cities, MN issued this severe thunderstorm warning at Jul 14, 2009, 4:36 PM CDT for Kandiyohi County, Meeker County, Stearns County, Minnesota. It was in force for 39 min. 4 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 14, 2009, 4:36 PM CDT (21:36 UTC)
Expired
Jul 14, 2009, 5:15 PM CDT
In force
39 min
Issued by
NWS Twin Cities, MN
Area
Storm-based polygon

Counties Kandiyohi County, MN, Meeker County, MN, Stearns County, MN

The radar

The Minneapolis radar (KMPX), 103 km from the middle of the area, began a volume at 21:38 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 14, 4:40 PM CDTTORNADOSpicer, MNLAW ENFORCEMENT REPORTED A TORNADO ON THE GROUND IN SPICER WITH DEBRIS SEEN AT A LOCAL SHOPPING MALL.
Jul 14, 4:41 PM CDTTORNADO2 Sw Spicer, MNAN NWS STORM SURVEY...VISUAL REPORTS...AND VIDEO CONFIRMED A TORNADO FROM TWO MILES SOUTHWEST OF DOWNTOWN SPICER TO APPROXIMATELY FOUR MILES EAST NORTHEAST OF DOWNTOWN SPICER. MAXIMUM DAMAGE WAS EF-1 WITH ESTIMATED WINDS 100 TO 109 MPH. DAMAGE INCLUDED PARTIAL
Jul 14, 4:50 PM CDTTORNADO3 Ne Spicer, MNTORNADO TRACKED ACROSS GREEN LAKE
Jul 14, 4:53 PM CDTTSTM WND DMG4 E Spicer, MNAN NWS STORM SURVEY FOUND STRAIGHT-LINE THUNDERSTORM WIND DAMAGE ASSOCIATED WITH THE REAR-FLANK DOWNDRAFT OF THE TORNADIC THUNDERSTORM WHICH WENT THROUGH SPICER. LOCALIZED EXTENSIVE TREE DAMAGE WAS FOUND. ESTIMATED WINDS WERE BETWEEN 90 AND 100 MPH.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 17 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jul 14, 2:40 PM CDTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

Minneapolis, MN (KMPX), launched 12:00Z, 9.6 hours before the alert went out and 101 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Minneapolis, MN at 12:00Z on 2009-07-14Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 35 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Minneapolis, MN at 12:00Z on 2009-07-14The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 108 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
35 J/kg
Mixed-layer CIN
-90 J/kg
Mixed-layer LCL
1035 m above ground
0-6 km bulk shear
23 kt
0-1 km storm-relative helicity
108 m²/s²
0-3 km storm-relative helicity
178 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.6

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KMPX 142136
SVRMPX
MNC067-093-145-142215-
/O.NEW.KMPX.SV.W.0034.090714T2136Z-090714T2215Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
436 PM CDT TUE JUL 14 2009

THE NATIONAL WEATHER SERVICE IN THE TWIN CITIES HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTH CENTRAL STEARNS COUNTY IN CENTRAL MINNESOTA...
  NORTHEASTERN KANDIYOHI COUNTY IN CENTRAL MINNESOTA...
  NORTHWESTERN MEEKER COUNTY IN CENTRAL MINNESOTA...

* UNTIL 515 PM CDT

* AT 434 PM CDT...RADAR INDICATED A SEVERE THUNDERSTORM...CAPABLE OF
  PRODUCING QUARTER SIZE HAIL AND DAMAGING WINDS IN EXCESS OF 60 MPH.
  THIS STORM WAS LOCATED NEAR HAWICK...OR ABOUT 17 MILES NORTHEAST OF
  WILLMAR...AND MOVING NORTHEAST AT 35 MPH.

* LOCATIONS IN THE WARNING INCLUDE...
  PAYNESVILLE...
  MANANNAH...
  EDEN VALLEY...
  RICHMOND...
  ST NICHOLAS...
  COLD SPRING...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU ARE IN THE PATH OF THIS STORM...PREPARE IMMEDIATELY FOR
DAMAGING WINDS AND LARGE HAIL. SEEK SHELTER NOW INSIDE A STURDY
STRUCTURE AND STAY AWAY FROM WINDOWS.

SEVERE THUNDERSTORMS CAN PRODUCE TORNADOES WITH LITTLE OR NO ADVANCE
WARNING. PREPARE TO MOVE TO A PLACE OF SAFETY IN A STURDY STRUCTURE
SUCH AS A BASEMENT OR SMALL INTERIOR ROOM IF A TORNADO IS SPOTTED.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM CDT
TUESDAY EVENING FOR SOUTHERN MINNESOTA.

&&

LAT...LON 4547 9442 4522 9442 4515 9508 4533 9513
TIME...MOT...LOC 2136Z 242DEG 32KT 4530 9478

$$

LS

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Twin Cities, MN wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 14, 2:49 PM CDT, 1 hour 47 minutes earlier.

Area forecast discussion, Jul 14, 2:49 PM CDT, 1 hour 47 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
249 PM CDT TUE JUL 14 2009

.DISCUSSION...

STRONG COLD FRONT ACROSS SODAK AS RAPIDLY APPROACHING WRN MN THIS
AFTERNOON. EXTENSIVE CLOUD COVER OUT AHEAD OF THE FRONT HAS HELD
INSTABILITY DOWN SOMEWHAT...YET SPC MESOANALYSIS STILL INDICATES
MLCAPES ACROSS SE SODAK HAVE RISEN TO OVER 1500 J/KG AHEAD OF
THE COLD FRONT WHERE DEWPOINTS HAVE RISEN INTO THE UPPER 60S/LOWER
70S. 18Z LAPS SOUNDING FROM SE SODAK SHOWS ONLY A WEAK CAP REMAINING
AND IT SHOULD NOT TAKE TO MUCH LONGER TO SEE STORMS TAKE OFF. WATER
VAPOR SHOWS A SHORT WAVE AND UPPER JET STREAK MOVING TOWARD SW MN AT
THE MOMENT. ALSO SEEING STRONG MID LEVEL JET NOSING INTO SW
MN...RESULTING IN SOME NICELY CURVED HODOGRAPHS AND DEEP LAYER SHEAR
APPROACHING 50 KTS OVER SRN MN. ALL OF THIS CONTINUES TO POINT TO A
SEVERE THREAT FOR THIS AFTERNOON/EVENING ACROSS MN CWA. FOR
WI...WILL HAVE TO SEE HOW THINGS EVOLVE IN MN...BUT IT WILL BE LATER
BEFORE THEY GET INTO THE MAIN ACTIVITY.

FOR TIMING OF FRONT...DID A NAM/GFS BLEND...WHICH BRINGS THE FRONT
INTO WRN MN AROUND 21Z...THE TWIN CITIES AROUND 03Z...AND OUT OF WI
PORTION OF CWA CLOSE TO 12Z. TRIED TO TIME POPS SIMILAR TO
THIS...WITH 60/70 POPS OUT AHEAD OF THE FRONT. THIS FRONT OF COURSE
WILL MAKE LOWS TONIGHT TRICKY...BUT GENERALLY LIKE THE IDEA FROM THE
MAV/MET OF HAVING RATHER MILD LOWS IN THE MID 60S ACROSS
WI...TAILING OF TO THE MID 50S OUT WEST. COLDER AIR WILL BE COMING
IN WITH NEXT SHORTWAVE ROTATING AROUND DEEP UPPER LOW THAT WILL BE
CENTERED JUST NORTH OF LAKE SUPERIOR THURSDAY. MOISTURE WILL BE
LIMITED BEHIND TODAYS SYSTEM...SO HAVE GONE WITH A DRY FORECAST FOR
CWA THURSDAY...THOUGH A SPRINKLE OR TWO CAN NOT BE RULED OUT. THIS
SHORT WAVE WILL BRING A SECOND...MORE ROBUST SHOT OF COLD AIR. IN
FACT...NAM AND GFS BRING H85 TEMPS DOWN TO NEAR 0C THURSDAY NIGHT
ACROSS THE WRN UP OF MI...THIS IS ABOUT 3 SD BELOW NORMAL...SO
EXPECT A COUPLE OF COOL DAYS THURSDAY AND FRIDAY ACROSS ERN
CWA...ESPECIALLY IF IT ENDS UP BEING MOSTLY CLOUDY AS MOST GUIDANCE
HAS AT THE MOMENT. HAVE CUT BACK ON HIGHS THURSDAY AND
FRIDAY...THOUGH MORE REDUCTIONS MAY BE NEEDED IF IT LOOKS LIKE
CLOUDS WILL BE AN ISSUE BOTH DAYS. AS FOR RAIN...COLDEST AIR ALOFT
WILL BE OVER WI FRIDAY...AND STEEP LAPSE WILL LIKELY LEAD TO SOME
SCATTERED SHOWERS DEVELOPING BY THE AFTERNOON OVER NE CWA.

FOR THE WEEKEND...UPPER PATTERN WILL BECOME HIGHLY AMPLIFIED...WITH
A TROUGH DEEPENING TO THE EAST AND SHARP RIDGE BUILDING FROM THE
FOUR CORNERS REGION...NE INTO CENTRAL CANADA. THIS WILL KEEP THE
AREA DRY UNTIL NEXT WEEK...WHEN THE RIDGE IS FORECAST TO FLATTEN OUT
AND RETURN FLOW WILL BE COMING BACK. TEMPERATURES WILL SLOWLY
RECOVER BACK INTO THE LOW 80S NEXT AFTER THE COLDEST DAY FRIDAY.
PRECIP CHANCES LOOK TO HOLD OFF UNTIL MONDAY NIGHT...AS RETURN FLOW
AROUND THE WEEKEND HIGH REALLY DOES NOT BECOME ESTABLISHED OVER THE
AREA UNTIL MONDAY. GIVEN A MORE ACTIVE PATTERN LOOKS TO COME BACK
FOR NEXT WEEK...HAVE PUT UP MAINLY CHANCE POPS FOR THE CWA MONDAY
AND TUESDAY.

&&

.AVIATION.../18Z TAF ISSUANCE/
EXPECT TO CONTINUE TO SEE THUNDERSTORM COVERAGE/INTENSITY INCREASE
THIS AFTERNOON ACROSS WEST CENTRAL MN THIS AFTERNOON AHEAD OF AN
APPROACHING FRONT OVER THE DAKOTAS. KAXN/KRWF/KSTC WILL BE UNDER
THE GUN FOR TS ACTIVITY PRIOR TO 21Z...WITH ACTIVITY THEN POSSIBLE
AT KMSP/KRNH/KEAU BETWEEN 23Z AND 04Z. ANY STORMS THAT DEVELOP
WILL HAVE THE POTENTIAL TO PRODUCE TEMPORARY IFR
CONDITIONS...ALONG WITH LARGE HAIL AND STRONG WINDS...AS
INSTABILITY/SHEAR PARAMETERS INDICATE SUPERCELL MODE. WILL ALSO
LIKELY SEE A PERIOD OF MVFR CIGS ATTENDANT WITH THE FRONT. OTHERWISE..GUSTY
SOUTHEASTERLY WINDS WILL SHIFT TO WESTERLY TONIGHT...AND
EVENTUALLY NORTHWESTERLY ON WEDNESDAY WITH THE FROPA.

&&

.MPX WATCHES/WARNINGS/ADVISORIES...
MN...NONE.
WI...NONE.
&&

MPG/LS
Hazardous weather outlook, Jul 14, 12:54 PM CDT, 3 hours 42 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
1254 PM CDT TUE JUL 14 2009

MNZ041>045-047>070-073>078-082>085-091>093-WIZ014>016-023>028-
151800-
DOUGLAS-TODD-MORRISON-MILLE LACS-KANABEC-STEVENS-POPE-STEARNS-
BENTON-SHERBURNE-ISANTI-CHISAGO-LAC QUI PARLE-SWIFT-CHIPPEWA-
KANDIYOHI-MEEKER-WRIGHT-HENNEPIN-ANOKA-RAMSEY-WASHINGTON-
YELLOW MEDICINE-RENVILLE-MCLEOD-SIBLEY-CARVER-SCOTT-DAKOTA-
REDWOOD-BROWN-NICOLLET-LE SUEUR-RICE-GOODHUE-WATONWAN-BLUE EARTH-
WASECA-STEELE-MARTIN-FARIBAULT-FREEBORN-POLK-BARRON-RUSK-
ST. CROIX-PIERCE-DUNN-PEPIN-EAU CLAIRE-
1254 PM CDT TUE JUL 14 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL AND
SOUTHERN MINNESOTA...AND WEST CENTRAL WISCONSIN.

.DAY ONE...THIS AFTERNOON AND TONIGHT

THUNDERSTORMS ACROSS WEST CENTRAL MINNESOTA ARE EXPECTED TO
BECOME MORE NUMEROUS THIS AFTERNOON AHEAD OF A COLD FRONT PUSHING
ACROSS THE EASTERN DAKOTAS. THESE STORMS WILL SPREAD EAST ACROSS
THE OUTLOOK AREA DURING THE REMAINDER OF THE AFTERNOON AND
EVENING. SEVERE WEATHER...INCLUDING LARGE HAIL AND DAMAGING WINDS
WILL BE POSSIBLE. A FEW TORNADOES MAY ALSO OCCUR...PRIMARILY WEST
OF THE INTERSTATE 35 CORRIDOR.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SKYWARN SPOTTER ACTIVATION WILL LIKELY BE NEEDED ACROSS WEST
CENTRAL MINNESOTA AFTER 3 PM...AND ACROSS THE REMAINDER OF CENTRAL
AND SOUTH CENTRAL MINNESOTA AND WEST CENTRAL WISCONSIN DURING THE
LATE AFTERNOON AND EARLY EVENING HOURS.

In the hours before

Special weather statement, Jul 14, 3:06 PM CDT, 1 hour 30 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
306 PM CDT TUE JUL 14 2009

MNZ048-142045-
POPE-
306 PM CDT TUE JUL 14 2009

AT 305 PM CDT...WEATHER SERVICE RADAR WAS TRACKING A STRONG
THUNDERSTORM 4 MILES SOUTH OF STARBUCK. THIS STORM WAS MOVING
NORTHEAST AT 45 MPH.

ONE HALF INCH DIAMETER HAIL AND WINDS UP TO 50 MPH ARE EXPECTED WITH
THIS STORM.

* LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...
  STARBUCK.
  LONG BEACH.
  GLENWOOD.
  VILLARD.
  WESTPORT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT FOR THE AREA UNTIL 9
PM CDT.

&&

LAT...LON 4576 9538 4576 9514 4551 9514 4543 9559
      4558 9573
TIME...MOT...LOC 2005Z 237DEG 41KT 4556 9554

LS
Special weather statement, Jul 14, 3:22 PM CDT, 1 hour 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
322 PM CDT TUE JUL 14 2009

MNZ042-142100-
TODD-
322 PM CDT TUE JUL 14 2009

AT 318 PM CDT...WEATHER SERVICE RADAR WAS TRACKING A STRONG
THUNDERSTORM NEAR HEWITT. THIS STORM WAS MOVING NORTHEAST AT 45 MPH.

ONE HALF INCH DIAMETER HAIL AND WINDS UP TO 50 MPH ARE EXPECTED WITH
THIS STORM.

* LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...
  HEWITT.
  STAPLES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT FOR THE AREA UNTIL 9
PM CDT.

&&

LAT...LON 4634 9467 4616 9514 4636 9516 4637 9474
TIME...MOT...LOC 2022Z 240DEG 38KT 4636 9505

TRH
Special weather statement, Jul 14, 3:36 PM CDT, 1 hour before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
336 PM CDT TUE JUL 14 2009

MNZ056-057-142115-
CHIPPEWA-KANDIYOHI-
336 PM CDT TUE JUL 14 2009

AT 335 PM CDT...RADAR INDICATED THAT THUNDERSTORMS WERE RAPIDLY
DEVELOPING 4 MILES EAST OF CLARA CITY. THESE STORMS WAS MOVING
NORTHEAST AT 25 MPH.

HAIL UP TO DIME SIZE AND WINDS UP TO 50 MPH ARE EXPECTED WITH THESE
STORMS.

* LOCATIONS IN OR NEAR THE PATH OF THESE STORMS INCLUDE...
  CLARA CITY.
  PRINSBURG.
  RAYMOND.
  BLOMKEST.
  PRIAM.
  PENNOCK.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT FOR THE AREA UNTIL 9
PM CDT.

&&

LAT...LON 4529 9477 4490 9476 4489 9535 4509 9544
TIME...MOT...LOC 2036Z 229DEG 22KT 4497 9528

LS
Special weather statement, Jul 14, 4:11 PM CDT, 25 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
411 PM CDT TUE JUL 14 2009

MNZ048-055-142200-
POPE-SWIFT-
411 PM CDT TUE JUL 14 2009

AT 407 PM CDT...WEATHER SERVICE RADAR WAS TRACKING A STRONG
THUNDERSTORM 6 MILES NORTHEAST OF BENSON...OR 8 MILES NORTH OF DE
GRAFF. THIS STORM WAS MOVING NORTHEAST AT 35 MPH.

ONE HALF INCH DIAMETER HAIL AND WINDS UP TO 50 MPH ARE EXPECTED WITH
THIS STORM.

* LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...
  SWIFT FALLS.
  GILCHRIST.
  SEDAN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT FOR THE AREA UNTIL 9
PM CDT.

&&

LAT...LON 4560 9524 4538 9526 4530 9559 4544 9569
TIME...MOT...LOC 2111Z 236DEG 32KT 4539 9546

LS
Local storm report, Jul 14, 4:21 PM CDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
421 PM CDT TUE JUL 14 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0415 PM     FUNNEL CLOUD     4 NE BENSON             45.36N 95.55W
07/14/2009                   SWIFT              MN   TRAINED SPOTTER

&&

SPD
Local storm report, Jul 14, 4:28 PM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
428 PM CDT TUE JUL 14 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0423 PM     TORNADO          4 SW GILCHRIST          45.41N 95.37W
07/14/2009                   POPE               MN   TRAINED SPOTTER

            SPOTTER REPORTED TORNADO ON THE GROUND

&&

SPD

The office that day

Everything else NWS Twin Cities, MN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 14, 1:42 PM CDTSpecial Weather StatementMPXTodd78 min
Jul 14, 2:19 PM CDTSpecial Weather StatementMPXStearns41 min
Jul 14, 2:26 PM CDTSpecial Weather StatementMPXMorrison49 min
Jul 14, 3:06 PM CDTSpecial Weather StatementMPXPope39 min
Jul 14, 3:22 PM CDTSpecial Weather StatementMPXTodd38 min
Jul 14, 3:36 PM CDTSpecial Weather StatementMPXKandiyohi39 min
Jul 14, 3:47 PM CDTSevere Thunderstorm WarningMPXKandiyohi28 min
Jul 14, 3:49 PM CDTSevere Thunderstorm WarningMPXMorrison, Todd43 min
Jul 14, 4:11 PM CDTSpecial Weather StatementMPXPope49 min
Jul 14, 4:23 PM CDTTornado WarningMPXPope, Swift37 min
Jul 14, 4:44 PM CDTTornado WarningMPXKandiyohi, Meeker, Stearns46 min
Jul 14, 4:48 PM CDTTornado WarningMPXPope, Stearns42 min
Jul 14, 4:55 PM CDTSevere Thunderstorm WarningMPXDouglas50 min
Jul 14, 5:00 PM CDTTornado WarningMPXKandiyohi, Meeker, Stearns45 min
Jul 14, 5:13 PM CDTTornado WarningMPXDouglas47 min
Jul 14, 5:32 PM CDTTornado WarningMPXStearns28 min
Jul 14, 5:38 PM CDTSpecial Weather StatementMPXTodd37 min
Jul 14, 5:48 PM CDTFlash Flood WarningMPXMorrison, Todd2 hr
Jul 14, 5:50 PM CDTSpecial Weather StatementMPXBenton25 min
Jul 14, 5:54 PM CDTSpecial Weather StatementMPXTodd66 min
Jul 14, 6:04 PM CDTSpecial Weather StatementMPXBenton26 min
Jul 14, 6:07 PM CDTSpecial Weather StatementMPXSherburne23 min
Jul 14, 6:11 PM CDTSevere Thunderstorm WarningMPXBenton, Sherburne, Stearns52 min
Jul 14, 6:18 PM CDTTornado WarningMPXBenton, Sherburne, Stearns42 min
Jul 14, 6:39 PM CDTSpecial Weather StatementMPXMorrison51 min
Jul 14, 6:41 PM CDTAreal Flood WarningMPXBenton, Stearns4 hr
Jul 14, 6:57 PM CDTSpecial Weather StatementMPXSherburne48 min

Nearby

Severe Thunderstorm Warnings in Minnesota, 2009Every severe thunderstorm warning in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.